Posted by OceanMist on August 9, 2003, at 10:46:25
In reply to New to meds/acknowledging depression, posted by downbutnotout on August 9, 2003, at 10:02:10
I started taking Lexapro 10mg about 5 weeks ago, and right away I noticed a big difference in myself. I was in closet depression as I like to call it. Nobody around me knew I was depressed. They had no clue I was so unhappy and could not get through a day without crying. When I thought of dying all the time I knew it was time to get help. My doctor put me on Lexapro because she said the side effects were suppose to be less than all the rest. At first I was nausea, but that subsided. Now the only side effects I have is extreme fatigue, I could sleep all day, and I never had that problem before. I just dont care about anything any more. I have to make myself do things. I have no sexual desire what so ever and cannot reach an orgasim. I have gained weight. I laugh that all I feel like doing is sleeping and eating. But I have tremendous amount of insomnia when I do go to bed. What are your thoughts on this? Was thinking of asking my Dr. to put me on Wellbutrin? Do you all think this would help with the side effects. I know that Lexapro has helped me tremendously. I have not cried once in 5weeks. I am starting to wonder if I could.